Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Nepomyashchii, P A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:40
Abstract pages:384
Full texts:147

http://www.mathnet.ru/eng/person67905
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1971
1. P. A. Nepomyashchii, “One of the methods of solving time-optimal problems”, Zh. Vychisl. Mat. Mat. Fiz., 11:1 (1971),  79–95  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 11:1 (1971), 106–128
1970
2. P. A. Nepomyashchii, “Application of optimal control theory to a scheduling theory problem using penalty functions”, Zh. Vychisl. Mat. Mat. Fiz., 10:4 (1970),  908–921  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 10:4 (1970), 127–145
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022